# SDR SWAA051162

- Difficulty date: April 19, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 36,855 hours, 31,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER OVERWING EMERGENCY EXIT SIGN LENS MISSING.  INSTALLED LENS PER MM.
